MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. NYKANEN RADIOFREQUENCY WIRE KIT; RF PERFORATION PROBE

BAYLIS MEDICAL COMPANY INC. NYKANEN RADIOFREQUENCY WIRE KIT; RF PERFORATION PROBE
Model Number RFK-265
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that the baylis medical device caused or contributed to the reported incident.However, as a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.There is no suspected device failure.A review of the device history record for the lot in question confirmed that all parts met manufacturing requirements prior to release.
 
Event or Problem Description
During a pulmonary atresia procedure where the nykanen radiofrequency wire kit was used, a cardiac perforation was confirmed after replacing the nykanen device with a guidewire and a microcatheter.The perforation was treated with surgery.There is no evidence to suggest the baylis medical devices caused or contributed to the reported complications.However, as baylis devices were among the several devices used in the procedures, baylis medical has decided to submit this report.

Brand Name
NYKANEN RADIOFREQUENCY WIRE KIT
Common Device Name
RF PERFORATION PROBE
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
MDR Report Key10862934
Report Number9710452-2020-00034
Device Sequence Number3766261
Product Code GEI
UDI-Device Identifier00685447000976
UDI-Public(01)00685447000976(17)220328(10)RKFA290618
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K010265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model NumberRFK-265
Device Lot NumberRKFA290618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;